MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 20; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 20; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 8002-062-022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pad was leaking while engaged on the bed.The patient was not affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was identified that the device was most likely cut by a knife puncturing the pad during unpacking.This could not be confirmed as this device was not returned for evaluation.Updated catalog number.H3 other text: device not accessible for evaluation.

Brand Name
TEMP THERAPY PAD BOX OF 20
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10750809
Report Number0001831750-2020-01192
Device Sequence Number14397140
Product Code ILO
UDI-Device Identifier07613327175202
UDI-Public07613327175202
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8002-062-022
Device Catalogue Number8002062012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1